MathSciNet Relay Station
MathSciNet bibliographic data
MR2927223 35R11 (49J20)
Wang, JinRong; Zhou, Yong; Wei, Wei Fractional Schrödinger equations with potential and optimal controls. Nonlinear Anal. Real World Appl. 13 (2012), no. 6, 2755–2766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement